# SDR DALA2020081982822

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 66,816 hours, 30,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT LATCH WHEN OPEN . CORRECTIVE ACTION LUBED 1L DOOR LATCH, CYCLED DOOR OPEN SEVERAL TIMES OPS CHECK GOOD PER A320 AMM 52-11-12
